Show simple item record

On the Boundedness and the Stability of Solution to Third Order Non-Linear Differential Equations

dc.contributor.authorOgundare, B. S.
dc.contributor.authorOkecha, G. E.
dc.date.accessioned2014-09-02T14:29:38Z
dc.date.accessioned2018-10-29T11:14:52Z
dc.date.available2014-09-02T14:29:38Z
dc.date.available2018-10-29T11:14:52Z
dc.date.issued2008
dc.identifier.citationOgundare, B. S. and Okecha, G. E. (2008). On the Boundedness and the Stability of Solution to Third Order Non-Linear Differential Equations. Ann. of Diff. Eqs., 24(1): 1 - 8en_US
dc.identifier.urihttp://localhost:8080/xmlui/handle/123456789/3494
dc.description.abstractIn this paper we investigate the global asymptotic stability, boundedness as well as the ultimate boundedness of solutions to a general third order nonlinear differential equation, using complete Lyapunov function.en_US
dc.language.isoenen_US
dc.subjectComplete Lyapunov functionen_US
dc.subjectGlobal asymptotic stabilityen_US
dc.subjectThird order non-linear differential equationsen_US
dc.titleOn the Boundedness and the Stability of Solution to Third Order Non-Linear Differential Equationsen_US
dc.typeArticleen_US
dc.departmentMathematicsen_US
dc.facultiesScienceen_US
dc.format.filetypePDFen_US
dc.pages.totalpages8en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record